On divisibility of the class number h+ of the real cyclotomic fields\(\mathbb{Q}(\zeta _p + \zeta _p^{1 - } )\) by primes q ≤5000by primes q ≤5000

  • S. Jakubec
  • P. Trojovský


Class Number Quadratic Residue Dirichlet Character Prime Degree Cyclotomic Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    D. Davis, Computing the number of totally positive circular units which are squares.J. Number Theory 10 (1978), 1–9.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    D. R. Estes, On the parity of the class number of the field ofq-th roots of unity.The Rocky Mountain J. of Math. 19 (1989), 675–681.MATHMathSciNetGoogle Scholar
  3. [3]
    S. Jakubec, On Divisibility of Class Number or Real Abelian Fields of Prime Conductor.Abh. Math. Sem. Univ. Hamburg 63 (1993), 67–86.MATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    —, On divisibility of h+ by the prime 3.The Rocky Mountain J. of Math 24, No. 4 (1994), 1467–1473.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    —, On divisibility of h+ by the prime 5.Math. Slovaca44, No. 5 (1994), 651–661.MATHMathSciNetGoogle Scholar
  6. [6]
    —, Connection between Wiefferich congruence and divisibility of h+.Acta Arith. 71.1 (1995), 55–64.MathSciNetGoogle Scholar
  7. [7]
    —, Connection between Congruencesn q-1 = 1 (mod q2) and Divisibility ofh +.Abh. Math. Sem. Univ. Hamburg 66 (1996), 151–158.MATHMathSciNetGoogle Scholar
  8. [8]
    -, On divisibility of class number of the real cyclotomic fields of prime degreel. Math. Comp., to appear (1998).Google Scholar
  9. [9]
    T. Metsänkylä, An application of the p-adic class number formula.Manuscripta Math., to appear.Google Scholar
  10. [10]
    F. Van Der Linden, Class number computations of real abelian number fields.Math. Comp. 39 (1982), 693–707.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    S. S. Wagstaff, The irregular primes to 125000.Math. Comp. 32 (1978), 583–592.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    L. C. Washington,Introduction to Cyclotomic Fields. Springer 1982.Google Scholar

Copyright information

© Mathematische Seminar 1997

Authors and Affiliations

  • S. Jakubec
    • 1
  • P. Trojovský
    • 2
  1. 1.Matematický ústav SAVBratislava
  2. 2.Department of MathematicsUniversity of EducationHradec Králové

Personalised recommendations